# SDR DALA2020090282923

- Difficulty date: August 27, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FOUND CORROSION AT FLOOR BEAM +Y1292 LOCATED BTW FR 66 TO FR 68 AT AFT GALLEY AREA. CORRECTIVE ACTIION: REPLACED FLOOR BEAM +Y1292 LOCATED BTW FR66 TO FR68 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING D53472780, ISSUE K
